# SDR 96ZZZX5893

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1040W
- Make and model: Cessna 208B
- Aircraft serial: 208B0336
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 265401818
- Condition: Cracked
- Location: Secondary Exh
- Part time: 2,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXHAUST STAIN WAS OBSERVED ON ENGINE COWLING DURING A PRE-FLIGHT WALK-AROUND.  CLOSER INSPECTION BY MAINT PERSONNEL DISCOVERED A LARGE CRACK IN THE UPPER SURFACE OF THE EXHAUST DUCT.  PART WAS REMOVED FOR REPAIR AND REPLACED WITH A SERVICEABLE UNIT.
